RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1996, Volume 60, Issue 1, Pages 175–210 (Mi izv67)  

This article is cited in 9 scientific papers (total in 9 papers)

Two-dimensional variational problems of the theory of plasticity

G. A. Seregin

Leningrad Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: The present work gives explicit criteria for the local continuity of the stress tensor, which is a minimizer of a two-dimensional variational problem (the Haar–Karman principle). The local continuity of the deformation tensor is derived from the dual relations that reflect the fact that the displacement vector and the stress tensor are the saddle point of a particular Lagrangian.

DOI: https://doi.org/10.4213/im67

Full text: PDF file (2158 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1996, 60:1, 179–216

Bibliographic databases:

MSC: 73E05
Received: 19.07.1994

Citation: G. A. Seregin, “Two-dimensional variational problems of the theory of plasticity”, Izv. RAN. Ser. Mat., 60:1 (1996), 175–210; Izv. Math., 60:1 (1996), 179–216

Citation in format AMSBIB
\Bibitem{Ser96}
\by G.~A.~Seregin
\paper Two-dimensional variational problems of the theory of plasticity
\jour Izv. RAN. Ser. Mat.
\yr 1996
\vol 60
\issue 1
\pages 175--210
\mathnet{http://mi.mathnet.ru/izv67}
\crossref{https://doi.org/10.4213/im67}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1391123}
\zmath{https://zbmath.org/?q=an:0881.73039}
\transl
\jour Izv. Math.
\yr 1996
\vol 60
\issue 1
\pages 179--216
\crossref{https://doi.org/10.1070/IM1996v060n01ABEH000067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VE15400008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-26444604522}


Linking options:
  • http://mi.mathnet.ru/eng/izv67
  • https://doi.org/10.4213/im67
  • http://mi.mathnet.ru/eng/izv/v60/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fuchs M., Seregin G., “Variational methods for problems from plasticity theory and for generalized Newtonian fluids”, Variational Methods for Problems From Plasticity Theory and for Generalized Newtonian Fluids, Lecture Notes in Mathematics, 1749, 2000, 1–267  crossref  mathscinet  isi
    2. Bildhauer M., “A note on degenerate variational problems with linear growth”, Zeitschrift fur Analysis und Ihre Anwendungen, 20:3 (2001), 589–598  crossref  mathscinet  zmath  isi
    3. Bildhauer M., “Convex variational problems - Linear, nearly linear and anisotropic growth conditions”, Convex Variational Problems: Linear, Nearly Linear and Anisotropic Growth Conditions, Lecture Notes in Mathematics, 1818, 2003, 1–+  crossref  mathscinet  isi
    4. Bildhauer M., Fuchs M., “Regularization of convex variational problems with applications to generalized Newtonian fluids”, Archiv der Mathematik, 84:2 (2005), 155–170  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. A. Demyanov, “Regularity of stresses in Prandtl-Reuss perfect plasticity”, Calc Var, 34:1 (2009), 23  crossref  mathscinet  zmath  isi  scopus  scopus
    6. Demyanov, A, “Quasistatic evolution in the theory of perfect elasto-plastic plates. Part II: Regularity of bending moments”, Annales de l Institut Henri Poincare-Analyse Non Lineaire, 26:6 (2009), 2137  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    7. J. Math. Sci. (N. Y.), 178:3 (2011), 367–372  mathnet  crossref
    8. Lisa Beck, Thomas Schmidt, “Convex duality and uniqueness for BV-minimizers”, Journal of Functional Analysis, 268:10 (2015), 3061  crossref  mathscinet  zmath  scopus
    9. Gmeineder F., Kristensen J., “Sobolev Regularity For Convex Functionals on Bd”, Calc. Var. Partial Differ. Equ., 58:2 (2019), 56  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:331
    Full text:139
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019